Medi-First by Medique Sinus Pain & Pressure tablets relieves sinus pressure associated with allergies, headaches and colds.
Each tablet contains: Acetaminophen 500mg; Phenylephrine HCl 5mg
Note: The above is the Manufacturer description, however, we think it is helpful to advise that these are packaged as 125 two-packs, this is the industry standard description & packaging as the recommended dosage is 2 tablets, so they are packaged in convenient single dose packs (125 x 2 = 250 tablets).
Comparable / Alternate SKUs
I439-PH, I-439-PH, 1487, 2885, 81948
Actual Weight (lbs)
Width / Depth (inches)
Case Length (inches)
Case Width (inches)
Case Weight (lbs)
Sinus Pain & Pressure - 250 Per Box - Medi-First by Medique.